U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Acid reflux metallic taste in mouth

A 32-year-old male asked:
Dr. Charles Lockhart
Dentistry 9 years experience
Possibly: if you have both of these problems, you should be seeking treatment as the combination could have dire consequences.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 38-year-old male asked:
Dr. Nilo Hernandez
Dentistry 30 years experience
Need an MD: You may have something intestinally. There are certain medications that may cause metallic tasting to linger for many months. See a gastro-enterologis... Read More
Dr. Thomas Yash
Dentistry 46 years experience
See MD: You do have symptoms of gerd , acid reflex. This can be harmful to mouth but worse your esophagus. Barrett's disorder. Other intestinal problems may... Read More
A 44-year-old female asked:
Dr. Neil McLeod
Prosthodontics 49 years experience
Very possibly yes. Please seek medical specialist care as soon as possible. There are some very unpleasant consequences to having the shincter muscle... Read More
A 35-year-old member asked:
Dr. Stephen Tsoucaris
Dentistry 29 years experience
Perhaps: Could also be caused from other medications. Galvanic reactions from dental restorations. Best to see an internist and dentist (if new dental work ... Read More
A 47-year-old member asked:
Dr. Gary Alder
Dentistry 47 years experience
A few factors: There are a few factors to consider. Acid taste is often associated with infection in the mouth so you need to see a dentist to make sure there are no... Read More
A 50-year-old female asked:
Dr. Donald Colantino
Internal Medicine 61 years experience
In addition to medication avoid spicy and oily foods,aspirin, anti-inflammatory meds like ibuprofen or naproxen. Also avoid alcohol,nicotine,excess c... Read More
A 48-year-old female asked:
Dr. Felecia Sumner
Family Medicine 10 years experience
Deficiency?: It is possible that you could be deficient in Iron or Vitamin B, especially considering your medications and previous surgery. Consider discussing thi... Read More
A 38-year-old member asked:
Dr. Behram Dalal
31 years experience
Most often: A side effect of many medications. It is not a serious condition and is quite common. If it persists beyond a few weeks, consult with your physician... Read More
A 33-year-old member asked:
Dr. Steven Bender
Dentistry 35 years experience
Metallic taste: Many times this taste is a result of gingival bleeding. If your gums are red, swollen and /or bleeding, this would explain the taste. As was mentioned... Read More
A 37-year-old member asked:
Dr. Clarence Grim
Endocrinology 57 years experience
Metallic taste: 37 F from PA notes: Metallic taste in mouth for a month. perfect health! What could it be? ANS: in my 50 year experience the most common cause is that... Read More